| Model Number |
SD980.016 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
06/05/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This case was re-evaluated on 5 september 2023 and determined reportable.The investigation concluded that the device did not malfunction and there was no deterioration in the characteristics of the performance of the device.Investigation showed that the device met specifications.The exact reason why infection appeared in the patient's mouth could not be established.
Event or Problem Description
7 weeks after the surgery patient had been diagnosed with wound dehiscence in the region of right side mandible plate.The surgeon had flushed the wound and prescribed antibiotics.